# SDR REXA201000294

- Difficulty date: December 7, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 20,841 hours, 18,136 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 PRESSURE BULKHEAD IS CRACKED AT BRAKE CABLE PASS-THRU HOLE.  REPAIRED IAW  REO 601R-53-11-563  AND BSC STANDARD REPAIR 601R-53-0101A.
